Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 5, Pages 503-519
http://dx.doi.org/10.1155/MPE.2005.503

The investigation of the transient regimes in the nonlinear systems by the generalized classical method

1Department of Electrical and Electronic Engineering, Faculty of Engineering, Inönü University, Malatya 44280, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Inönü University, Malatya 44280, Turkey

Received 10 November 2004; Revised 7 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. Abbasov and A. R. Bahadir, “The investigation of the transient regimes in the nonlinear systems by the generalized classical method,” Mathematical Problems in Engineering, vol. 2005, no. 5, pp. 503-519, 2005. https://doi.org/10.1155/MPE.2005.503.